# SDR CALA0400502

- Difficulty date: May 23, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 52,187 hours, 25,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 2929169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT HAT SECTION CORRODED AT STA 148-200, RBL 12.  A NEW HAT SECTION WAS INSTALLED IAW SRM 53-14-01, 51-10-04, AND 51-30-01.
